Free Access
Issue
ESAIM: PS
Volume 10, September 2006
Page(s) 216 - 235
DOI https://doi.org/10.1051/ps:2006007
Published online 03 May 2006
  1. D.F. Andrews, P.J. Bickel, F.R. Hampel, P.J. Huber, W.H. Rogers and J.W. Tukey, Robust estimates of location. Survey and advances. Princeton Univ. Press, Princeton, N.J. (1972). [Google Scholar]
  2. D. De Angelis, P. Hall and G.A. Young, Analytical and bootstrap approximations to estimator distributions in l1 regression. J. Am. Stat. Assoc. 88 (1993) 1310–1316. [CrossRef] [Google Scholar]
  3. C. Durot and K. Thiébot, Detecting atypical data in air pollution studies by using shorth intervals for regression. ESAIM: PS 9 (2005) 230–240. [CrossRef] [EDP Sciences] [Google Scholar]
  4. M. Falk and R.-D. Reiss, Weak convergence of smoothed and nonsmoothed bootstrap quantiles estimates. Ann. Probab. 17 (1989) 362–371. [CrossRef] [MathSciNet] [Google Scholar]
  5. P. Groeneboom, Brownian motion with a parabolic drift and Airy functions Probab. Th. Rel. Fields 81 (1989) 79–109. [Google Scholar]
  6. R. Grübel, The length of the shorth. Ann. Statist. 16 (1988) 619–628. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Hall, Theoretical comparison of bootstrap confidence intervals. Ann. Statist. 16 (1988) 927–953. [Google Scholar]
  8. P. Hall, T.J. DiCiccio and J.P. Romano, On smoothing and the bootstrap. Ann. Statist. 17 (1989) 692–704. [CrossRef] [MathSciNet] [Google Scholar]
  9. P. Hall, J.W. Kay and D.M. Titterington, Asymptotically optimal difference-based estimation of variance in nonparametric regression. Biometrika 77 (1990) 521–528. [CrossRef] [MathSciNet] [Google Scholar]
  10. E. Janaszewska and A.V. Nagaev, On the joint distribution of the shorth height and length. Math. Meth. Statist. 7 (1998) 210–229. [Google Scholar]
  11. J. Kim and D. Pollard, Cube root asymptotics. Ann. Statist. 18 (1990) 191–219. [CrossRef] [MathSciNet] [Google Scholar]
  12. A. Narayanan and T.W. Sager, Table for the asymptotic distribution of univariate mode estimators. J. Stat. Comput. Simul. 33 (1989) 37–51. [CrossRef] [Google Scholar]
  13. A.I. Sakhanenko, Estimates in the invariance principle. Predel'nye Teoremy Teorii Veroyatnostej, Tr. Inst. Mat. 5 (1985) 27–44. [Google Scholar]
  14. G.R. Shorack and J.A. Wellner, Empirical processes with applications to statistics. New York, Wiley (1986). [Google Scholar]
  15. C.J. Stone, Optimal uniform rate of convergence for nonparametric estimators of a density function and its derivatives. Recent Advances in Statistics, Academic Press, New York (1983) 293–406. [Google Scholar]
  16. K. Thiébot, Analyses statistiques et validation de données de pollution atmosphérique. Ph.D. thesis, Université Paris-Sud Orsay, France (2001). [Google Scholar]
  17. Y.G. Yatracos, On the estimation of the derivatives of a function with the derivatives of an estimate. J. Multivariate Anal. 28 (1989) 172–175. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.